Alabama, 2003Hail and Damaging Winds in Alabama, May 1 to 2, 2003
May 1 to 2, 2003 · NWS HUN · 61 events in 10 counties and zones
55 hail, 6 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 61
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at May 1, 1:45 PM CST, 1 hour 2 minutes earlier.
Area forecast discussion, May 1, 1:45 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
245 PM CDT THU MAY 1 2003
RUNNING A BIT BEHIND...LETS GET STARTED.
MCS IS MOVING THIS DIRECTION WITH BROKEN LINE OF SHRA/TSRA EXTENDING
FROM LAND-BETWEEN-THE-LAKES TO AROUND TUNICA MS. OUTFLOW BNDRY FROM
THIS VERY EVIDENT ON 88D...WITH NEW CONVECTION BEING FIRED BY IT.
FIRST PERIOD POPS ARE GOING TO BE BASED ON HOW FAST AND HOW MUCH OF
THIS CONVECTION MAKES IT THIS WAY. SKY COVER WILL BE MOSTLY CLOUDY
FOR AT LEAST THE EVENING HOURS...AND CIRRUS WILL PROBABLY BE AROUND
MOST OF THE NIGHT.
PRECIP WILL CONTINUE INTO FRIDAY...BUT THE MORE I LOOK AT THINGS THE
MORE I AM FEELING LIKE TONIGHT MAY BE THE BULK OF THE PRECIP. WILL
KEEP LIKELY POPS THOUGH...WITH LEFTOVER BOUNDARIES AND OTHER
ASSORTED INFLUENCES...PLUS COPIOUS MOISTURE. WILL HOLD IN CHC POPS
FOR FRIDAY NIGHT WITH FROPA OF THE WEAK FRONT CURRENTLY GETTING
ORGANIZED IN THE PLAINS. WILL TREND MORE TOWARD THE ETA SOLUTION OF
A WEAKER FRONT.
WILL HOLD SATURDAY DRY...ALTHOUGH GIVEN THE ETA SOLUTION I REALLY
COULDNT RULE OUT A SHOWER OR STORM EVEN THEN AS WEAK IMPULSES IN
THE UPPER LEVELS PROPAGATE THROUGH THE AREA. THEN THE FRONT RETURNS
AS A WARM FRONT ON SUNDAY. PREVIOUS FORECASTER ADDED IN POPS FOR
SUNDAY AND THESE POPS ARE LOOKING BETTER AND BETTER WITH EACH MODEL
RUN. RAIN WILL CONTINUE FOR MONDAY AND TUESDAY AS WELL...AND THIS
COULD BE A POTENTIALLY HEAVY RAINFALL EVENT...AS THE NEXT COLD FRONT
IS PROGGED TO STALL OVER THE AREA.
THE GFS FINALLY PUSHES THE FRONT SOUTH OF HERE BY WEDNESDAY...BUT BE
ON THE LOOKOUT...I CAME CLOSE TO ADDING POPS FOR WEDNESDAY...ONLY
DECIDING AGAINST IT AFTER SEEING ISC GRIDS FROM SURROUNDING OFFICES.
WILL LEAVE WEDNESDAY AND THURSDAY DRY AND NEAR CLIMO THIS PACKAGE.
GRIDS AND WEB GFX WILL BE OUT AFTER 3PM...SORRY FOR THE DELAY TODAY.
PRELIM DIGITS... (FIRST PERIOD POPS SUBJECT TO CHANGE)
MSL 63/80/58/79/57/73 262114
HSV 63/81/59/79/55/73 463114
4A9 61/80/57/78/51/72 563114
3A1 64/82/60/80/56/74 463114
.HUN...NONE.
JE/23
Hazardous weather outlook, May 1, 12:00 PM CST, 2 hours 47 minutes before
ALZ001>010-016-020230-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
100 PM CDT THU MAY 1 2003
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA.
.DAY ONE...(THIS AFTERNOON AND TONIGHT)...
A SLOW MOVING COLD FRONT IN WESTERN TENNESSEE WILL KEEP THE
CHANCE OF ISOLATED SHOWERS AND THUNDERSTORMS OVER THE ENTIRE
AREA. SOME STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND
LARGE HAIL WITH LOCALLY HEAVY RAINFALL ALSO POSSIBLE. THE BEST TIME
FOR ANY SEVERE WEATHER WILL BE FROM 3 PM TO 9 PM.
.DAYS TWO THROUGH SEVEN...(FRIDAY THROUGH WEDNESDAY)...
A COLD FRONT MOVING THROUGH THE AREA WILL CONTINUE THE CHANCE OF
SHOWERS AND THUNDERSTORMS ON FRIDAY. A FEW STORMS COULD BECOME SEVERE
WITH LARGE HAIL AND DAMAGING WINDS.
THE NEXT CHANCE OF MORE SHOWERS AND THUNDERSTORMS WILL BE SUNDAY
THROUGH TUESDAY.
.SPOTTER CALL TO ACTION STATEMENT...
STORM SPOTTERS AND EMERGENCY MANAGEMENT SHOULD MONITOR LATER
WEATHER STATEMENTS FOR POSSIBLE ACTIVATION THIS AFTERNOON AND AGAIN
ON FRIDAY.
SHUMWAY
In the hours before
Special weather statement, May 1, 2:35 PM CST, 12 minutes before
ALZ001>005-012130-
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
335 PM CDT THU MAY 1 2003
...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORMS IN
NORTHWEST ALABAMA...
A LINE OF STRONG THUNDERSTORMS WILL MOVE EAST AT 40 MPH ACROSS
NORTHWEST ALABAMA THIS AFTERNOON. WIND GUSTS UP TO 50
MPH...SMALL HAIL...FREQUENT LIGHTNING AND BRIEF HEAVY RAIN CAN BE
EXPECTED WITH THESE STORMS. THE STRONGEST PORTION OF THE LINE WILL
AFFECT THE COMMUNITIES OF FLORENCE...SHEFFIELD AND CHEROKEE THROUGH
430 PM. WHEN THUNDERSTORMS ARE OCCURRING...MOVE INDOORS. DO NOT
STAND BY WINDOWS AND AVOID USING TELEPHONES AND ELECTRICAL APPLIANCES
UNTIL THE STORM HAS PASSED.
CBD
Hail, Lauderdale
- When
- May 1, 2:47 PM CST to 3:47 PM CST
- Where
- Lauderdale County, Green Hill
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.250, -86.517
penny size hail reported.
Thunderstorm Wind, Lauderdale
- When
- May 1, 2:59 PM CST to 3:59 PM CST
- Where
- Lauderdale County, Center Star
- Measured
- 60 kt (69 mph) estimated sustained
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.267, -86.617
few trees down and power lines and power pole blown down.
Thunderstorm Wind, Franklin
- When
- May 1, 3:30 PM CST
- Where
- Franklin County, Red Bay
- Measured
- 60 kt (69 mph) estimated sustained
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.317, -86.500
Thunderstorm Wind, Lauderdale
- When
- May 1, 3:58 PM CST
- Where
- Lauderdale County, Zip City
- Measured
- 60 kt (69 mph) estimated sustained
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.267, -86.217
Thunderstorm Wind, Lawrence
- When
- May 1, 4:13 PM CST
- Where
- Lawrence County, Hillsboro
- Measured
- 60 kt (69 mph) estimated sustained
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.900, -87.800
mobile home slightly damaged by thunderstorm winds.
Thunderstorm Wind, Madison
- When
- May 1, 4:30 PM CST
- Where
- Madison County, Huntsville
- Measured
- 60 kt (69 mph) estimated sustained
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.933, -87.767
large limbs blown down in downtown area.
Hail, Jackson
- When
- May 2, 12:55 PM CST
- Where
- Jackson County, Hytop
- Measured
- 1.75 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 34.900, -87.783
Hail, Lauderdale
- When
- May 2, 1:20 PM CST
- Where
- Lauderdale County, Gravelly Spgs
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.200, -86.517
quarter size hail reported.
Hail, Cullman
- When
- May 2, 1:20 PM CST
- Where
- Cullman County, Joppa
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.850, -87.683
penny size hail reported.
Hail, Cullman
- When
- May 2, 1:25 PM CST
- Where
- Cullman County, Baileyton
- Measured
- 2.5 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.733, -87.700
tennis ball size hail reported.
Hail, Marshall
- When
- May 2, 1:30 PM CST
- Where
- Marshall County, Arab
- Measured
- 1.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.317, -86.500
golf ball size hail reported.
Hail, Marshall
- When
- May 2, 1:30 PM CST
- Where
- Marshall County, Albertville
- Measured
- 1.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.333, -86.250
golf ball size hail reported.
Hail, Lauderdale
- When
- May 2, 1:30 PM CST
- Where
- Lauderdale County, Sullivan Xrds
- Measured
- 2 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.517, -87.733
hen egg size hail reported.
Hail, Lauderdale
- When
- May 2, 1:35 PM CST
- Where
- Lauderdale County, Cloverdale
- Measured
- 2.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.200, -86.300
tennis ball size hail reported.
Hail, Lauderdale
- When
- May 2, 1:50 PM CST
- Where
- Lauderdale County, Central Hgts
- Measured
- 2.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.517, -87.733
tennis ball size hail reported
Hail, Cullman
- When
- May 2, 1:50 PM CST
- Where
- Cullman County, 4 mi S of Joppa
- Measured
- 1.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.817, -87.650
golf ball size hail reported
Hail, Lauderdale
- When
- May 2, 1:55 PM CST
- Where
- Lauderdale County, Petersville
- Measured
- 2.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.700, -87.517
tennis ball size hail reported
Hail, Colbert
- When
- May 2, 1:55 PM CST
- Where
- Colbert County, Tuscumbia
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.517, -87.733
Hail, Marshall
- When
- May 2, 1:55 PM CST
- Where
- Marshall County, Arab
- Measured
- 1.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.450, -87.483
golf ball size hail reported
Hail, Marshall
- When
- May 2, 2:05 PM CST
- Where
- Marshall County, Guntersville
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.667, -87.300
quarter size hail reported
Hail, Franklin
- When
- May 2, 2:10 PM CST
- Where
- Franklin County, Russellville
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.767, -87.700
quarter size hail reported
Hail, Marshall
- When
- May 2, 2:15 PM CST
- Where
- Marshall County, Horton
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.667, -87.700
nickel size hail reported
Hail, Franklin
- When
- May 2, 2:15 PM CST
- Where
- Franklin County, Russellville
- Measured
- 1.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.500, -87.417
golf ball size hail reported
Hail, Lauderdale
- When
- May 2, 2:16 PM CST
- Where
- Lauderdale County, 1 mi NE of Florence
- Measured
- 1.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.667, -87.700
golf ball size hail reported
Hail, Colbert
- When
- May 2, 2:17 PM CST
- Where
- Colbert County, Leighton
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.933, -86.750
Hail, Franklin
- When
- May 2, 2:20 PM CST
- Where
- Franklin County, Russellville
- Measured
- 2.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.483, -87.283
tennis ball size hail reported. several automobies were damaged.
Hail, Lawrence
- When
- May 2, 2:30 PM CST
- Where
- Lawrence County, Mt Hope
- Measured
- 1 in hail
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 34.483, -87.433
quarter size hail reported.
Hail, Lawrence
- When
- May 2, 2:30 PM CST
- Where
- Lawrence County, Courtland
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.933, -86.583
golf ball size hail reported
Hail, Colbert
- When
- May 2, 2:35 PM CST
- Where
- Colbert County, Sheffield
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.450, -87.483
nickel size hail reported
Hail, Colbert
- When
- May 2, 2:40 PM CST
- Where
- Colbert County, Colbert Hgts
- Measured
- 1.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.633, -86.283
golf ball size hail reported
Hail, Lawrence
- When
- May 2, 2:40 PM CST
- Where
- Lawrence County, 5 mi NE of Mt Hope
- Measured
- 2.5 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.933, -86.583
hen egg size hail reported.
Hail, Colbert
- When
- May 2, 2:43 PM CST
- Where
- Colbert County, Colbert Hgts
- Measured
- 2.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.917, -86.567
tennis ball size hail reported.
Hail, Madison
- When
- May 2, 2:50 PM CST
- Where
- Madison County, 2 mi N of Toney
- Measured
- 1.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.883, -86.450
golf ball size hail reported
Hail, Lawrence
- When
- May 2, 2:52 PM CST
- Where
- Lawrence County, Moulton
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.433, -86.933
Hail, Lawrence
- When
- May 2, 2:54 PM CST
- Where
- Lawrence County, 9 mi W of Moulton
- Measured
- 1.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.367, -86.900
golf ball size hail reported
Hail, Madison
- When
- May 2, 3:00 PM CST
- Where
- Madison County, Hazel Green
- Measured
- 1.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.317, -86.500
golf ball size hail reported.
Hail, Lawrence
- When
- May 2, 3:00 PM CST
- Where
- Lawrence County, Mt Hope
- Measured
- 2.5 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.433, -86.933
hen egg size hail reported
Hail, Jackson
- When
- May 2, 3:05 PM CST
- Where
- Jackson County, Woodville
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.300, -87.000
penny size hail reported.
Hail, Madison
- When
- May 2, 3:06 PM CST
- Where
- Madison County, Hazel Green
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.750, -86.250
quarter size hail reported
Hail, Madison
- When
- May 2, 3:08 PM CST
- Where
- Madison County, 2 mi SE of Hazel Green
- Measured
- 1.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.267, -86.067
golf ball size hail reported
Hail, Madison
- When
- May 2, 3:20 PM CST
- Where
- Madison County, 2 mi SW of New Market
- Measured
- 1.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.467, -85.783
Hail, Morgan
- When
- May 2, 3:21 PM CST
- Where
- Morgan County, Hartselle
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 33.983, -86.967
Hail, Morgan
- When
- May 2, 3:33 PM CST
- Where
- Morgan County, Falkville
- Measured
- 1.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.067, -86.767
golf ball size hail reported
Hail, Marshall
- When
- May 2, 3:40 PM CST
- Where
- Marshall County, Arab
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.067, -86.783
Hail, Morgan
- When
- May 2, 3:40 PM CST
- Where
- Morgan County, Hartselle
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.100, -86.867
quarter size hail reported.
Hail, Cullman
- When
- May 2, 3:42 PM CST
- Where
- Cullman County, Battleground
- Measured
- 1.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.067, -86.767
golf ball size hail reported
Hail, Jackson
- When
- May 2, 3:45 PM CST
- Where
- Jackson County, Trenton
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.067, -86.733
nickel size hail reported
Hail, Dekalb
- When
- May 2, 3:53 PM CST
- Where
- Dekalb County, Kilpatrick
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.267, -86.217
Hail, Dekalb
- When
- May 2, 4:05 PM CST
- Where
- Dekalb County, Henagar
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.200, -86.167
nickel size hail reported
Hail, Cullman
- When
- May 2, 4:15 PM CST
- Where
- Cullman County, Bremen
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.200, -86.167
quarter size hail reported
Hail, Cullman
- When
- May 2, 4:15 PM CST
- Where
- Cullman County, Hanceville
- Measured
- 0.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.267, -86.217
Hail, Cullman
- When
- May 2, 4:17 PM CST
- Where
- Cullman County, 1 mi W of Hanceville
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.300, -86.067
quarter size hail reported
Hail, Cullman
- When
- May 2, 4:18 PM CST
- Where
- Cullman County, Good Hope
- Measured
- 1.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.200, -86.167
golf ball size hail reported
Hail, Cullman
- When
- May 2, 4:20 PM CST
- Where
- Cullman County, Hanceville
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.950, -87.667
Hail, Cullman
- When
- May 2, 4:20 PM CST
- Where
- Cullman County, 2 mi E of Hanceville
- Measured
- 1.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.633, -87.183
golf ball size hail reported
Hail, Marshall
- When
- May 2, 4:22 PM CST
- Where
- Marshall County, Albertville
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.733, -86.617
Hail, Marshall
- When
- May 2, 4:23 PM CST
- Where
- Marshall County, Boaz
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.917, -86.083
Hail, Marshall
- When
- May 2, 4:30 PM CST
- Where
- Marshall County, Albertville
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.967, -87.500
quarter size hail reported
Hail, Marshall
- When
- May 2, 4:30 PM CST
- Where
- Marshall County, Boaz
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.883, -87.900
quarter size hail reported
Hail, Dekalb
- When
- May 2, 4:40 PM CST
- Where
- Dekalb County, Painter
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.867, -87.450
Thunderstorm Wind, Marshall
- When
- May 2, 4:45 PM CST
- Where
- Marshall County, Boaz
- Measured
- 60 kt (69 mph) estimated sustained
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.433, -88.133
numerous trees and power lines blown down.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Rain in California, May 1 to 15, 2003$36 million · 5 events
- Tornado in Oklahoma, May 1, 2003$260,000 · F2 · 1 event
- Hail and Damaging Winds in Texas, May 1, 2003$1.1 million · 4.5 in hail · 53 events
- Tornadoes and Flash Flood in Oklahoma, May 1, 2003$473,000 · F1 · 34 events
- Flood in Alaska, May 1 to 4, 2003$2.0 million · 1 event
- Tornado in Arkansas, May 1, 2003F2 · 1 event
- Tornado in Arkansas, May 1, 2003F2 · 1 event
- Flash Flood in Pennsylvania, May 1, 2003$500,000 · 1 event
- Hail and Damaging Winds in Tennessee, May 1, 2003$103,000 · 1.25 in hail · 19 events
- Hail and Damaging Winds in Georgia, May 1, 2003$89,000 · 1.75 in hail · 22 events
- Tornado and Damaging Winds in New York, May 1, 2003$112,000 · F0 · 12 events
- Hail and Damaging Winds in Mississippi, May 1, 20031 injured · $50,000 · 1 in hail · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5362017, 5362018, 5362019, 5362236, 5362237, 5362238, 5362239, 5362240, 5362241, 5362242, 5362243, 5362244, 5362274, 5362275, 5362276, 5362277, 5362278, 5362279, 5362280, 5362281, 5362282, 5362283, 5362284, 5362285, 5362286, 5362287, 5362288, 5362289, 5362471, 5362472, 5362473, 5362474, 5362475, 5362476, 5362477, 5362478, 5362479, 5362522, 5362523, 5362524, and more.